Jump to content
Sign in to follow this  
CoolCat7

Abilify/aripiprazole And Wellbutrin/buproprion, Eye Twitch

Recommended Posts

Noticed a few days ago that I am having a mild eye twitch to my lower left eyelid (not visible from a distance of a few feet). I'm currently taking 2mg of aripiprazole and 100 mg of buproprion daily.

A few years ago when I was on 300 mg/day of buproprion alone, I had the eyelid twitch. It stopped when I lowered the dose of buproprion, started when I increased it again, and so on - so I know it was the buproprion.

I know there's a major interaction between buproprion and aripiprazole but didn't think it was too big a problem since I only take 100 mg of bupropion in the AM now. However, I discontinued the buproprion today to see what will happen. I was only taking it for a "boost" in the morning, but I doubt I actually need it since I find the aripiprazole quite energizing. We'll see....

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
Sign in to follow this  

×
×
  • Create New...